# SDR DALA13006709204

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1174-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1174 TO 1212 LT SEAT TRACK SUPPORT HAS SEVERAL MISDRILLED HOLES.  FABRICATED ALL SPLICES IAW SRM 53-40-01, PG 41.
